MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF73, 12X100 KII FIOS ADVFIX 6/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF73
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to return.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Name of procedure being performed: gyn procedure.Detailed description of event: when opening, it was noticed that there is a hair/thread on the trocar in the packaging.Product can be collected.This morning we gave a trocar 12mm ref cff73 to the gynaecologist.Unfortunately, this revealed the following sight.We gave a second trocar of the same batch and everything was fine.Type of intervention: used a new trocar.Patient status: na - before use.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.The hair was not observed on the returned unit during the visual inspection; however, visual inspection of the photograph provided by the customer confirmed the presence of hair on the device.Applied medical has performed a historical trend analysis and review of production records and no relevant documentation was identified.Based on photograph of the event unit, it is most likely that the hair originated from an operator during the manufacturing process.
 
Event or Problem Description
Name of procedure being performed: gyn procedure.Detailed description of event: when opening, it was noticed that there is a hair/thread on the trocar in the packaging (see attached photo).Product can be collected.This morning we gave a trocar 12mm ref cff73 to the gynaecologist.Unfortunately, this revealed the following sight.We gave a second trocar of the same batch and everything was fine.Type of intervention: used a new trocar.Patient status: na - before use.

Brand Name
CFF73, 12X100 KII FIOS ADVFIX 6/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
farah azmi
22872 avenida empresa
rancho santa margarita, CA 92688
9497138710
MDR Report Key19647661
Report Number2027111-2024-00721
Device Sequence Number6587282
Product Code GCJ
UDI-Device Identifier00607915117658
UDI-Public(01)00607915117658(17)270208(30)01(10)1514284
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCFF73
Device Catalogue Number101477591
Device Lot Number1514284
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/01/2024
Supplement Report FDA Received Date08/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown